J Korean Orthop Assoc.  2008 Feb;43(1):107-111. 10.4055/jkoa.2008.43.1.107.

Intrapelvic Granulomatous Mass Causing Ipsilateral Lower Leg Swelling following Total Hip Arthroplasty: A Case Report

Affiliations
  • 1Department of Orthopaedic Surgery, Good Samsun Hospital, Busan, Korea.
  • 2Department of Orthopaedic Surgery, Pusan National University School of Medicine, Busan, Korea. kuentak@pusan.ac.kr

Abstract

The usual causes of unilateral lower extremity swelling after total hip arthroplasty include deep vein thrombosis, chronic venous insufficiency and less frequently an infection or a neoplasm. Unilateral deep vein thrombosis or swelling of the lower extremity due to an intrapelvic granulomatous mass after total hip arthroplasty is quite unusual. We report a rare case of a patient with an intrapelvic granulomatous mass causing deep vein thrombosis and unilateral lower leg swelling after total hip arthroplasty with a review of the relevant literature.

Keyword

Total hip arthroplasty; Lower leg swelling; Deep vein thrombosis; Granulomatous mass
Full Text Links
  • JKOA
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr